# SDR 05FDEA00589

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFT OF FR 601 ON RT STG 50 HAS AREA OF CORROSION.  REMOVED 9EA RIVETS PER A310-200 SRM 51-40-21.  REMOVED CORRSION PER A310-200 SRM 51-71-10, NDT FOR MAT LOSS FOUND TO BE OUT OF LIMITS PER A310-200 SRM 53-10-00.  CUT OUT DAMAGED SECTION PER A310-200 SRM 53-10-14.  TREATED AND PRIMED TOP COATED FILLER AND COUPULING PER A310-200 SRM 51-75-10.  INSTALLED STG FILLER AND STG REPAIR COUPLING PER A310-200 SRM 51-40-21.
